MAUDE Adverse Event Report: SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. KIT STABILIZATION SHOULDER (12); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7210573
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during arthroscopy procedure, the coban that holds the patient's arm tears during use.It did not hold the arm well and it is at risk of falling from the handle of the spider device.No significant delay and it is unknown how the procedure was completed.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the device, which was used in a procedure, was not returned for evaluation.A relationship between the device and the reported incident could not be confirmed.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.Factors that are known to contribute to the alleged fault/failure may be a material failure.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.If the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
KIT STABILIZATION SHOULDER (12)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key10534968
Report Number3003604053-2020-00105
Device Sequence Number11680016
Product Code FWZ
UDI-Device Identifier03596010511232
UDI-Public03596010511232
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210573
Device Catalogue Number7210573
Device Lot NumberD192461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1